This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Dziewierz A, Olszanecka A, Wilinski J, Rakowski T, Kleczynski P, Dubiel JS, Dudek D.Inverted takotsubo cardiomyopathy in a patient with essential thrombocythemia exposed to anagrelide and phentermine. International Journal of Cardiology 160: e31-e32, No. 2, 4 Oct 2012. Available from: URL: http://dx.doi.org/10.1016/j.ijcard.2012.01.045 - Poland
Phentermine; Anagrelide; adverse reactions; drug-induced; Takotsubo-cardiomyopathy
An event is serious (FDA MedWatch definition) when the patient outcome is: death; life-threatening; hospitalisation; disability; congenital anomaly; requires intervention to prevent permanent impairment or damage
About this article
Cite this article
Anagrelide/phentermine. React. Wkly. 1427, 7 (2012). https://doi.org/10.2165/00128415-201214270-00019
- Creatine Kinase
- Regional Wall Motion
- Takotsubo Cardiomyopathy
- Regional Wall Motion Abnormality